# SDR DLM88090731

- Difficulty date: March 23, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 48,111 hours, 36,628 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fs 1498 L22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1498, LONG 22L ATTACH ANGLE CRACKED AT PREVIOUS REPAIR BELOW VENTRAL STAIR TORQUE TUBE.  REPLACED ANGLE IAW SRM 51-10-2, 51-10-4, 51-10-3.
